Generalized Cauchy Equations on Groups. (Short Communication).

Vladimir Drobot

Aequationes mathematicae (1970)

  • Volume: 4, page 286-286
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Drobot, Vladimir. "Generalized Cauchy Equations on Groups. (Short Communication).." Aequationes mathematicae 4 (1970): 286-286. <>.

author = {Drobot, Vladimir},
journal = {Aequationes mathematicae},
pages = {286-286},
title = {Generalized Cauchy Equations on Groups. (Short Communication).},
url = {},
volume = {4},
year = {1970},

AU - Drobot, Vladimir
TI - Generalized Cauchy Equations on Groups. (Short Communication).
JO - Aequationes mathematicae
PY - 1970
VL - 4
SP - 286
EP - 286
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.